# SDR GLBA2003077

- Difficulty date: June 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,170 hours, 17,075 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO LT STACK AND FUSELAGE, REPAIRED FUSELAGE DAMAGE AND REPLACED EXHAUST STACK PN 120-35309-001.
